# SDR FDEA201211304223

- Difficulty date: November 30, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 54,181 hours, 18,471 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A57661001175
- Condition: Dented
- Location: Rt Wing Aileron
- Part time: 18,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON LOWER AFT SURFACE HAS 6 DENTS FROM .5 TO 2 SQUARE INCHES AND FROM .009 TO .015 INCHES APPROX DEEP.  REPAIRED 6 EA DENTS AT RT AILERON LWR AFT T/E SECTION IAW SRM 51-77-12, PARA 4C, PG 3-6 AND 51-77-12 4C PG 288-289.  NDT SHOWS NO DELAMINATION IAW NTM 51-10-03.
